Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Consistent structures of invariant quadrature rules for the $ n$-simplex


Authors: J. I. Maeztu and E. Sáinz de la Maza
Journal: Math. Comp. 64 (1995), 1171-1192
MSC: Primary 65D32
DOI: https://doi.org/10.1090/S0025-5718-1995-1297473-8
MathSciNet review: 1297473
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we develop a technique to obtain, in a systematic way, the consistency conditions for the n-dimensional simplex $ {T_n}$ for any dimension n and degree of precision d. The introduction of a convenient basis of invariant polynomials provides a powerful tool to analyze and obtain consistent structures. We also present tables listing the optimal consistent structures for dimensions $ n = 2, \ldots ,8$ and degree of precision up to $ d = 23$. This paper is devoted only to structures. No quadrature rules are presented here.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1995-1297473-8
Keywords: Invariant quadrature rule, consistency conditions, simplex, consistent structure, multidimensional quadrature
Article copyright: © Copyright 1995 American Mathematical Society